# SDR IPXA2021070871404

- Difficulty date: June 21, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING UPPER T/E REAR SPAR UPPER CAP HAS CORROSION.REPAIRED CORRODED LT WING SPAR UPPER CAP IAW VT-SAA EA 011-5710-01-A9214 REV I/R AND UPS EO MD11-5710-80891-A (MINOR).
